# SDR MALA964915

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Corner
- Part number: 2724051003
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND THE CARGO DOOR AFT LOWER CORNER PUNCTURED.  REPAIRS WERE COMPLETED BY REPLACING THE LOWER AFT CORNER, PN 27-24051-003, IAW FAC SRM 51-00-00, SRM 51-30-03, AND SRM 51-40-01.  (X)
